# SDR CALA2021081601344

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,329 hours, 26,357 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Binding
- Location: Te Flap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP HANDLE BINDING ON FLAP RETRACTION. REMOVED AND REPLACED FLAP AND SLAT CONTROL LEVER REF AMM 27-51-43. OPS CHECK GOOD REMOVED AND REPLACED FLAP/SLAT COMMAND SENSOR UNIT REF AMM 27-51-17. OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1999483  SN OFF 1153 UNIT, FLAP SLAT  OFF 18-2751-9-0001 1153 ON 18-2751-9-0001 0367
